MathSciNet Relay Station
MathSciNet bibliographic data
MR644558 (84k:58039) 58C27 (32B30)
Shiota, Masahiro Equivalence of differentiable mappings and analytic mappings. Inst. Hautes Études Sci. Publ. Math. No. 54 (1981), 237–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement